×

Periodic solutions of a delayed, periodic logistic equation. (English) Zbl 1118.34327

Consider the delay differential equation
\[ {dN(t)\over dt}= N(t)[a(t)- b(t) N^p(t-\sigma(t))- c(t) N^q(t-\tau(t))],\tag{\(*\)} \]
where \(a\), \(b\), \(c\), \(\tau\) are continuous \(\omega\)-periodic functions, \(p\) and \(q\) are positive constants. The author establishes the existence of a positive \(\omega\)-periodic solution of \((*)\) by using Mawhin’s continuation theorem.

MSC:

34K13 Periodic solutions to functional-differential equations
92D25 Population dynamics (general)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Li, Y.; Kuang, Y., Periodic solutions of periodic delay Lotka-Volterra equations and systems, J. Math. Anal. Appl., 255, 1, 260-280 (2001) · Zbl 1024.34062
[2] Yan, J.; Feng, Q., Global attractivity and oscillation in a nonlinear delay equation, Nonlinear Anal., 43, 1, 101-108 (2001) · Zbl 0987.34065
[3] Gopalsamy, K.; Ladas, G., On the oscillation and asymptotic behavior of \(N(t)=N(t)[a + bN (t\) − \(τ)\) − \( cN^2(t\) −\(τ)]\), Quart. Appl. Math., 48, 3, 433-440 (1990) · Zbl 0719.34118
[4] Lalli, B. S.; Zhang, B. G., On a periodic delay population model, Quart. Appl. Math., 52, 1, 35-42 (1994) · Zbl 0788.92022
[5] Pianka, E. R., Evolutionary Ecology (1974), Harper and Row: Harper and Row New York
[6] Freedman, H. I.; Wu, J., Periodic solutions of single species models with periodic delay, SIAM J. Math. Anal., 23, 3, 689-701 (1992) · Zbl 0764.92016
[7] Kuang, Y., Delay Differential Equations with Applications in Population Dynamics (1993), Academic Press: Academic Press New York · Zbl 0777.34002
[8] Gaines, R. E.; Mawhin, J. L., Coincidence Degree and Nonlinear Differential Equations (1977), Springer-Verlag: Springer-Verlag Berlin · Zbl 0326.34021
[9] Deimling, K., Nonlinear Functional Analysis (1985), Springer: Springer New York · Zbl 0559.47040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.